# SDR VNAA2020052099912

- Difficulty date: May 20, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10131
- Aircraft time: 39,505 hours, 29,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320041
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FROM FS 319.0 TO FS 349.0 AT 20R IS CORRODED. INSTALLED NEW INTERCOSTAL AT FS 319 TO FS 349 AND SHORT FRAME AT FS 333 IAW CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01.PN SH670-32004-1
